Commentarii Mathematici Helvetici


Full-Text PDF (309 KB) | Metadata | Table of Contents | CMH summary
Volume 76, Issue 1, 2001, pp. 89–109
DOI: 10.1007/s000140050151

Published online: 2001-03-31

On symplectically harmonic forms on six-dimensional nilmanifolds

R. Ibáñez[1], Pham Huu Tiep[2], A. Tralle[3] and Luis Ugarte[4]

(1) Universidad del Pais Vasco, Bilbao, Spain
(2) University of Arizona, Tucson, USA
(3) University of Warmia and Mazury in Olsztyn, Poland
(4) Universidad de Zaragoza, Spain

No abstract available for this article.

No keywords available for this article.

Ibáñez R., Tiep Pham, Tralle A., Ugarte Luis: On symplectically harmonic forms on six-dimensional nilmanifolds. Comment. Math. Helv. 76 (2001), 89-109. doi: 10.1007/s000140050151